A McKay correspondence for reflection groups

Buchweitz, R-O, Faber, E orcid.org/0000-0003-2541-8916 and Ingalls, C (2020) A McKay correspondence for reflection groups. Duke Mathematical Journal, 169 (4). pp. 599-669. ISSN 0012-7094



Copyright, Publisher and Additional Information: © 2020. This is an author produced version of an article published in Duke Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: reflection groups; hyperplane arrangements; maximal Cohen–Macaulay modules; matrix factorizations; noncommutative desingularization
  • Accepted: 23 September 2019
  • Published (online): 20 February 2020
  • Published: 15 March 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Jun 2020 14:20
Last Modified: 24 Jun 2020 15:10
Status: Published
Publisher: Duke University Press
Identification Number: https://doi.org/10.1215/00127094-2019-0069

Share / Export